Solution of a singular integral equation by a split-interval method

Hdl Handle:
http://hdl.handle.net/10034/14563
Title:
Solution of a singular integral equation by a split-interval method
Authors:
Diogo, Teresa; Ford, Neville J.; Lima, Pedro M.; Thomas, Sophy M.
Abstract:
This article discusses a new numerical method for the solution of a singular integral equation of Volterra type that has an infinite class of solutions. The split-interval method is discussed and examples demonstrate its effectiveness.
Citation:
International journal of numerical analysis and modeling, 4(1), 2007, pp. 63-73.
Publication Date:
2007
URI:
http://hdl.handle.net/10034/14563
Additional Links:
http://www.math.ualberta.ca/ijnam/
Type:
Article
Language:
en
Description:
The article is available at http://www.math.ualberta.ca/ijnam/Volume-4-2007/No-1-07/2007-01-05.pdf. This article is not available through the Chester Digital Repository
ISSN:
1705-5105
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiogo, Teresaen
dc.contributor.authorFord, Neville J.en
dc.contributor.authorLima, Pedro M.en
dc.contributor.authorThomas, Sophy M.en
dc.date.accessioned2007-11-13T12:07:41Zen
dc.date.available2007-11-13T12:07:41Zen
dc.date.issued2007en
dc.identifier.citationInternational journal of numerical analysis and modeling, 4(1), 2007, pp. 63-73.en
dc.identifier.issn1705-5105en
dc.identifier.urihttp://hdl.handle.net/10034/14563en
dc.descriptionThe article is available at http://www.math.ualberta.ca/ijnam/Volume-4-2007/No-1-07/2007-01-05.pdf. This article is not available through the Chester Digital Repositoryen
dc.description.abstractThis article discusses a new numerical method for the solution of a singular integral equation of Volterra type that has an infinite class of solutions. The split-interval method is discussed and examples demonstrate its effectiveness.en
dc.language.isoenen
dc.relation.urlhttp://www.math.ualberta.ca/ijnam/en
dc.subjectintegral equationsen
dc.subjectnumerical methodsen
dc.subjectVolterra equationsen
dc.titleSolution of a singular integral equation by a split-interval methoden
dc.typeArticleen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.